MathSciNet Relay Station
MathSciNet bibliographic data
MR143862 (26 #1412) 28.70
Blum, J. R.; Hanson, D. L. On the isomorphism problem for Bernoulli schemes. Bull. Amer. Math. Soc. 69 1963 221–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement